# SDR I5EA2021091100004

- Difficulty date: September 11, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 71,286 hours, 47,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 53138
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.   REMOVED AND REPLACED EMERGENCY BATTERY PACK AT STA. 960R/M1137 AND OPS CHECKED GOOD. IAW B-737-400 AMM 33-51-51.
